Is this an allergic reaction or do done people swell like this after restylane injections? (photo)

I had restylane injections yesterday and I'm starting to develop black eyes and I have swollen up really bad. It's even sensitive to touch. I can feel lumps all over as well. I do bruise easily but this seems a little excessive. What should I do to rectify it??

Doctor Answers 1

Redness after Fillers -- Consider vascular laser treatments, skin care, antibiotics, reverse with hyaluronidase

I suggest seeing your physician, red and hot needs to be evaluated used an inflammatory reaction or infections.  Best, Dr. emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.